English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6024/14565 (41%)
Visitors : 13732568      Online Users : 314
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/1082


    Title: Fixed point theorems for multimaps having KKM property on G-convex uniform spaces
    Authors: Tian-Yuan Kuo
    Contributors: 輔英科技大學 共同教育中心 自然科學組
    Date: 2006-08-01
    Issue Date: 2010-09-24 13:56:55 (UTC+8)
    Relation: JP Jour. Fixed Point Theory & Appl. 1(1),1-13
    Appears in Collections:[自然科學組] 期刊論文

    Files in This Item:

    File Description SizeFormat
    BA_jul_20100924_05.pdf156KbAdobe PDF2167View/Open


    All items in FYIR are protected by copyright, with all rights reserved.


    本網站典藏內容為學術研究目的之提供,請尊重著作權人之權益合理使用,請勿任意重製、轉貼、改作及散佈。

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback